Program Systems: Theory and Applications, 2012, Volume 3, Issue 5, Pages 33–44
Optimization Methods and Control Theory
Bi-positional solutions of Hamilton–Jacobi inequalities for non-classical linear-quadratic optimal control problems
S. P. Sorokin
Institute of System Dynamics and Control Theory, Siberian Branch of the Russian Academy of Sciences, Irkutsk
Non-classical linear-quadratic optimal control problems are considered. New necessary and sufficient global optimality conditions are proved. These conditions use strongly monotone bi-positional solutions of Hamilton–Jacobi inequalities, which parametrically depend on initial or final data. Bi-positional control is obtained in explicit form. The method is illustrated by an example.
Key words and phrases:
strongly monotone Lyapunov-like functions, canonical optimality conditions, linear-quadratic optimal control problems.
PDF file (1359 kB)
S. P. Sorokin, “Bi-positional solutions of Hamilton–Jacobi inequalities for non-classical linear-quadratic optimal control problems”, Program Systems: Theory and Applications, 3:5 (2012), 33–44
Citation in format AMSBIB
\paper Bi-positional solutions of Hamilton--Jacobi inequalities for non-classical linear-quadratic optimal control problems
\jour Program Systems: Theory and Applications
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|